# SDR QXEA200601426

- Difficulty date: June 4, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 SUSPECTED CORROSION ON AFT SIDE ON FORWARD SPAR BOTTOM AT YW255.000, LEFT HAND WING AFT SIDE OF SPAR.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16 AND 51-20-36.
